# SDR RAIA201109070006

- Difficulty date: September 7, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 18,394 hours, 17,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE FIRST FLOOR TRACK SECTION ON LEFT BEAM HAS LEVEL 2 CORROSION AT FRAME 18.  MAINTENANCE REMOVED AND REPLACED THE FIRST FLOOR TRACK SECTION ON THE LEFT BEAM.
